# SDR FDEA201204271656

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT T/E UPPER SURFACE AT REAR SPAR WITH PANEL REMOVED, SUPPORT HAS CORROSION.  REPAIRED IAW EA F-5710-159940, STEPS 1-10.  MAJOR REPAIR.
